# SDR ASAA2019021928235

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 11,970 hours, 3,940 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 3400276030
- Condition: Damaged
- Location: Engine #2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE ON OTBD DUCT MANIFOLD - AIR (P/N 340-027-603-0) AND CLAMP, HINGED (P/N 649-411-726-0) OF #2 ENGINE (T/R). GROUNDED - YES. ACCOMPLISHED ALTERNATE DEACTIVATION REF ALASKA CHPT. 5 MANUAL SECTION 5-07-01 TABLE 3 ITEMS 4,8,9 & 10. OPENED #2 ENGINE THRUST REVERSERS REF B737-900 AMM 78-31-00. 36205. REMOVED AND REPLACED MANIFOLD DUCT AND CLAMP PER CFM 72-00-00-420-116. REVERSED ALT. DEACTIVATION PROCEDURES. CLOSED #2 ENG T/R.
